# SDR C1HA200296014

- Difficulty date: May 10, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- Aircraft time: 58,626 hours, 19,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Part serial: NSN
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH aft exterior emergency light inoperative. Removed and replaced power supply IAW MM. Operationally checks good.
